# SDR DXTA200803093

- Difficulty date: June 3, 2008
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 5,370 hours, 3,277 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: CM294441400
- Condition: Leaking
- Location: Zone 200
- Part time: 5,370 hours, 3,277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER FAILED 3 TIMES BOTH IN A AND B ALSO HAD FGC FAIL MSG WITH EACH OCCURRENCE ALSO A AND B THE LAST FAIL ALSO HAD A FGC ADC MISCOMPARE MSG.  REPLACED SOFT LINE.  PILOTS PITOT SYSTEM LEAK CKS GOOD IAW 750 MM CH 34-11-08
